# SDR 0602426304

- Difficulty date: November 12, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 73,279 hours, 9,188 cycles
- Engine: Pwa PW4056
- Engine time: 58,678 hours, 7,378 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

DURING APPROACH NR 1 ENGINE FLAMED OUT.  THE ENGINE WINDMILLED FOR APPROXIMATELY 10 MINUTES AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND CHAFFED WIRES AND TEST REVEALED LOW FUEL PRESSURE.  REMOVED AND REPLACED FUEL METERING UNIT, FUEL PUMP, ELECTRONIC ENGINE CONTROL, REPAIRED WIRING, TESTED ENGINE AND RETURNED TO SERVICE.
